American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[2] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[3] Hee Jung Kim and Daniel Ruberman. Topological triviality of smoothly knotted surfaces in $4$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5869-5881. MR 2425695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Scott O. Wilson. Conformal cochains. Trans. Amer. Math. Soc. 360 (2008) 5247-5264. MR 2415073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. Braungardt and D. Kotschick. Clustering of critical points in Lefschetz fibrations and the symplectic Szpiro inequality. Trans. Amer. Math. Soc. 355 (2003) 3217-3226. MR 1974683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scott Jeremy Baldridge. Seiberg-Witten invariants, orbifolds, and circle actions. Trans. Amer. Math. Soc. 355 (2003) 1669-1697. MR 1946410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vicente Muñoz. Higher type adjunction inequalities for Donaldson invariants. Trans. Amer. Math. Soc. 353 (2001) 2635-2654. MR 1828464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yutaka Kanda. The monopole equations and $J$-holomorphic curves on weakly convex almost Kähler 4-manifolds. Trans. Amer. Math. Soc. 353 (2001) 2215-2243. MR 1814068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Darko Milinkovic. Morse homology for generating functions of Lagrangian submanifolds. Trans. Amer. Math. Soc. 351 (1999) 3953-3974. MR 1475690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Selman Akbulut, Tom Mrowka and Yongbin Ruan. Torsion classes and a universal constraint on Donaldson invariants for odd manifolds . Trans. Amer. Math. Soc. 347 (1995) 63-76. MR 1270658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia